# SDR SWAA020792

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 64,434 hours, 70,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 933, STR 23R.  REPAIRED SKIN PER SRM.
